A 53-year-old member asked:
Disclaimer

side effects of pills?

1 doctor answer
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Too vague: A question. Different pills/meds have different effects as well side effects.
Answered on Nov 2, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old male asked:
Dr. Philip Kern
42 years experience Endocrinology
Height: I am not sure what "height pills" are. With puberty, you get a growth spurt but then your bone growth plates close, and after that you will not grow ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Donald Collins
40 years experience Family Medicine
See your doctor: Yes could be due to your pill, but there are many other causes. See your doctor to find out what is going on. Good luck!
1
1 thank
A female asked:
Dr. Robert Olsen
50 years experience Psychiatry
Need more info: Could you please provide more information on trika pills--another name, perhaps? My computer suggests alprazolam . (Xanax) Is that correct?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month